# SDR VTZA990101

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Dirty
- Location: Rt Fire Warn
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7514 - PHF-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO RIGHT FIRE WARNING LIGHT INOP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO IAD.  MAINTENANCE INSPECTED AND CLEANED LIGHT SOCKET ASSY.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
